# SDR ASAA2023021541960

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 45,393 hours, 13,368 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication
- Part number: 41F1005
- Part serial: YT130048
- Condition: Leaking
- Location: #1 Engine
- Part time: 54,409 hours, 15,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TURBINE AFT SUMP SUSPECTED OIL LEAK #1 ENG. #1 ENG OIL CONSUMPTION MAY HAVE BEEN EXCEEDED. GROUNDED - YES. ACCOMPLISHED ENG OIL CONSUMPTION SPIKE GVI PER B737-800 AMM 71-71-00-890-801-F00, FOUND BIG PUDDLE CAUSE BY LEAKS FROM TURBINE REAR FRAME AFT SUMP. REQUIRES TURBINE REAR FRAME AFT SUMP INSP PER B737-800 AMM 72-56-00-211-801-F00. REMOVED AND REPLACED #1 ENG LUBE UNIT REF AMM 79-21-01. PERFORMED TEST 3A IDLE LEAK CK. NO LEAKS NOTED.
